I don't have much time to post right now but, I want to say thank you so much. I am encouraged by everyone here. And, I find after reading other blogs the crazy things I think are not so crazy :) . I have gained about 2 pounds a month since I started taking medications and I now know it is because of the Gabapentin. I previously stopped taking all other meds except the one for thyroid. Now I think I will work on stopping the Gabapentin. I have been taking it for almost a year.If I have to have nerve pain in my feet and I can tolerate it most of the time then I don't want to take meds for it. Also, I learned here that my eyesight weakness and dizziness are "normal". I will stop thinking it's just because I am getting older :). For those of you out there that wonder if it will get better, my has symptoms have improved amazingly. I will say it is slow and hard to notice the improvement until I look back. Hence this blog to remind me how far I have come. Time passes doesn't it. Acceptance is hard for me. I want to "fix it" NOW. But, you can't. So, I will continue to find ways to make life easier and less painful. I have begun to eat better food and to try and lose the weight I have gained. I am no longer gaining and losing so very little every week. But, hey a lose is a lose! I think less weight will help my joints and my feet. Have a great one!